# SDR C2XA10RI079

- Difficulty date: June 10, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 20,378 hours, 10,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3099 - EWR - FLIGHT CREW REPORTED NR 1 SMELLED BURNING OIL AND HAD A SMALL AMOUNT OF SMOKE EMITTING FROM THE COWLING OBSERVED DURING POST-FLIGHT INSPECTION.  EWR MX RAN ENGINE FOR SEVERAL MINUTES AND PERFORMED INSPECTION FOR LEAK AND SMOKE.  NO LEAK NOR SMOKE DETECTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
